Videos posted on Facebook show a woman suffering from terrible seizures in her legs after receiving Pfizer’s Covid-19 vaccine.
Messages captured the woman’s legs shaking violently as she tried to walk to her hospital bed from the bathroom – and unfortunately her condition is only getting worse.
“This is what the Pfizer covid19 vaccine did to my mother,” a Louisiana man named Brant Griner described in an article published on Sunday, urging others to reconsider taking the vaccine.
In an update Tuesday, after initially believing his mother’s symptoms were easing, Griner noted instead that his condition was getting worse.
“Mom is even worse today and still has no answers from the doctors on how to fix this,” Griner wrote. “Please pray for her, I can’t stand to see my mother this way, it makes me want to cry knowing that I can’t do anything to help her.” Please do not take the covid19 vaccine. I add a third video that she just sent me. “
Another video posted by a friend of Griner’s shows the woman’s leg in uncontrollable convulsions while she is on a hospital bed.
Although they have been approved by the FDA, reports over the past few weeks have described vaccine recipients experiencing serious side effects ranging from headaches and dizziness to seizures and paralysis of the bells. Some even claim that loved ones have died as a result of the vaccination.
Follow the author on Gab: https://gab.ai/adansalazar
On Twitter: Follow @AdanSalazarWins
On Speak: https://parler.com/profile/adansalazar/
On Facebook: https://www.facebook.com/adan.salazar.735
On the Spirits: https://www.minds.com/adan_infowars
#Woman #suffers #seizures #Covid #vaccine #Dateway